# SDR 2002UALA00105

- Difficulty date: January 14, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,505 hours, 21,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FRAME WEB HAS CORROSION FROM STRINGER 22R TO STRINGER 25R BODY STATION 794.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AND REPLACED WEB.
